Alert archive / California / Small Craft Advisories in 2016
Small Craft Advisory 24, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Mar 1, 2016, 2:26 PM PST. It took effect at Mar 2, 2016, 9:00 AM PST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2016, 2:26 PM PST (22:26 UTC)
- In effect from
- Mar 2, 2016, 9:00 AM PST
- Expired
- Mar 3, 2016, 2:36 AM PST
- In force
- 18 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
869 WHUS76 KMTR 012226 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 226 PM PST TUE MAR 1 2016 PZZ570-020630- /O.NEW.KMTR.SC.Y.0024.160302T1700Z-160303T1100Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 226 PM PST TUE MAR 1 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO 3 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM WEDNESDAY TO 3 AM PST THURSDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
5 follow-up statements
492 WHUS76 KMTR 020531 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 931 PM PST TUE MAR 1 2016 PZZ570-021345- /O.CON.KMTR.SC.Y.0024.160302T1700Z-160303T1100Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 931 PM PST TUE MAR 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 3 AM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 3 AM PST THURSDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
536 WHUS76 KMTR 021027 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 227 AM PST WED MAR 2 2016 PZZ570-021830- /O.CON.KMTR.SC.Y.0024.160302T1700Z-160303T1100Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 227 AM PST WED MAR 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM PST THURSDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
936 WHUS76 KMTR 021643 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 843 AM PST WED MAR 2 2016 PZZ570-030045- /O.CON.KMTR.SC.Y.0024.160302T1700Z-160303T1100Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 843 AM PST WED MAR 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
786 WHUS76 KMTR 030520 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 920 PM PST WED MAR 2 2016 PZZ570-031100- /O.CON.KMTR.SC.Y.0024.000000T0000Z-160303T1100Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 920 PM PST WED MAR 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
746 WHUS76 KMTR 031036 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 236 AM PST THU MAR 3 2016 PZZ570-031845- /O.CAN.KMTR.SC.Y.0024.000000T0000Z-160303T1100Z/ /O.NEW.KMTR.SC.Y.0025.160304T2200Z-160305T1600Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 236 AM PST THU MAR 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM FRIDAY TO 8 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM FRIDAY TO 8 AM PST SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-031845- /O.NEW.KMTR.RB.Y.0018.160303T1600Z-160305T1600Z/ POINT REYES TO PIGEON POINT TO 10 NM- 236 AM PST THU MAR 3 2016 ...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT FROM 8 AM THIS MORNING TO 8 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 8 AM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ571-031845- /O.NEW.KMTR.SC.Y.0025.160304T2200Z-160305T1600Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 236 AM PST THU MAR 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM FRIDAY TO 8 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM FRIDAY TO 8 AM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-031845- /O.NEW.KMTR.SC.Y.0025.160304T2200Z-160305T1600Z/ POINT ARENA TO POINT REYES TO 10 NM- 236 AM PST THU MAR 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM FRIDAY TO 8 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM FRIDAY TO 8 AM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 1, 10:17 AM PST, 4 hours 9 minutes earlier.
Area forecast discussion, Mar 1, 10:17 AM PST, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1017 AM PST TUE MAR 1 2016
...ACTIVE WEATHER TO RETURN BEGINNING THIS WEEKEND AND CONTINUING
THROUGH NEXT WEEK...
.SYNOPSIS...MOSTLY DRY WEATHER CONDITIONS AND ABOVE AVERAGE
TEMPERATURES WILL CONTINUE TODAY. RAIN CHANCES RETURN TO THE SAN
FRANCISCO BAY AREA ON THURSDAY WITH A WEAK SYSTEM PUSHING INLAND.
A MORE SIGNIFICANT CHANGE IN THE WEATHER PATTERN IS EXPECTED BY
THE WEEKEND WITH WIDESPREAD RAINFALL FORECAST TO RETURN AFTER A
GENERALLY DRY FEBRUARY.
&&
.DISCUSSION...AS OF 09:14 AM PST TUESDAY...GENERALLY QUIET WEATHER
CONDITIONS OVER THE REGION THIS MORNING WITH AN INCREASE IN HIGH
CLOUDS OVER THE NORTH BAY IN ADVANCE OF AN APPROACHING SYSTEM.
THIS SYSTEM IS CURRENTLY BRINGING PRECIPITATION TO HUMBOLDT COUNTY
WITH RAIN LIKELY TO SPREAD INTO MENDOCINO COUNTY THROUGH THE
MORNING. DO EXPECT SOME LIGHT PRECIPITATION TO MAKE IT AS FAR
SOUTH AS THE SONOMA COAST LATER THIS MORNING AND THROUGH THE EARLY
AFTERNOON. HOWEVER, THE SYSTEM IS FORECAST TO WEAKEN AND REMAIN
CONFINED TO SONOMA COUNTY NORTHWARD. MEANWHILE, TEMPERATURES WILL
ONCE AGAIN BE ABOVE SEASONAL AVERAGES THIS AFTERNOON, ESPECIALLY
OVER THE SOUTHERN TWO-THIRDS OF THE REGION UNDER MOSTLY SUNNY
SKIES. MADE A FEW MINOR UPDATES TO THE ONGOING FORECAST IN THE
SHORT-TERM WITH ALL ATTENTION TURNING TO THE LATE WEEK/WEEKEND
PATTERN CHANGE.
&&
.PREV DISCUSSION...AS OF 3:30 AM PST TUESDAY...AS EXPECTED A WEAK
OFFSHORE FLOW HAS ALLOWED VIRTUALLY ALL OF OUR CWA TO REMAIN
CLOUD-FREE OVERNIGHT. OUTSIDE OF SOME PATCHY NORTH BAY FOG, WE
SHOULD STAY MOSTLY CLEAR THROUGH THE MORNING. YESTERDAY TURNED OUT
TO BE MUCH WARMER THAN NORMAL WITH SEVERAL RECORDS SET. TODAY WILL
AGAIN BE WARMER THAN NORMAL ALTHOUGH A BIT COOLER AS THE RIDGE
AXIS CONTINUES TO SHIFT TO OUR EAST. HIGHS WILL BE MOSTLY IN THE
MID 60S TO MID 70S WITH UPPER 70S TO LOWER 80S POSSIBLE IN
SOUTHERN INTERIOR SPOTS. MODELS DO INDICATE AN OUTSIDE POSSIBILITY
OF LIGHT MOISTURE BRUSHING THE NORTH BAY THIS EVENING AND
TONIGHT AS IT MOVES INTO THE PACNW. KEPT A SLIGHT CHANCE OF POPS
GOING.
TOMORROW SHOULD START OUT DRY AS A WEAK RIDGE OF HIGH PRESSURE
REBUILDS BACK INTO OUR REGION. HOWEVER, RAIN IS FORECAST TO MOVE
INTO THE NORTH BAY STARTING WEDNESDAY EVENING AND THEN ACROSS THE
REST OF OUR AREA INTO THURSDAY. RAINFALL IS MOST LIKELY OVER THE
NORTH BAY WHERE LOCALLY MORE THAN 1/2" COULD FALL. FOR SF BAY
REGION, UNDER 1/4" IS FORECAST WITH MOST LOCATIONS EXPECTED TO BE
AROUND A TENTH.
MORE LIGHT RAIN IS FORECAST FOR FRIDAY AND FRIDAY NIGHT AS TWO
WEAK IMPULSES MOVE THROUGH. MODELS ARE UNFORTUNATELY IN POOR
AGREEMENT WITH RAINFALL POTENTIAL AS SOME INDICATE 1/4" TO 3/4"
FOR MANY SPOTS WHILE OTHERS DEPICT MUCH LIGHTER AMOUNTS. WENT WITH
THE CNRFC VALUES WHICH CURRENTLY ARE ON THE LOWER END OF
SOLUTIONS. PW VALUES ARE NOW FORECAST TO BE UP TO 1", SO
WOULD NOT BE SURPRISED IF UPDATED CNRFC NUMBERS OUT LATER TODAY
ARE QUITE A BIT HIGHER.
SOUTHERLY WINDS WILL BE ON THE INCREASE ON SATURDAY (15 TO 25 MPH
WITH GUSTS TO AROUND 40 MPH) AS A MUCH STRONGER SYSTEM TAPING INTO
AN ATMOSPHERIC RIVER MOVES IN FROM THE WEST. MODELS HAVE BEEN
PICKING UP ON THE SWITCH BACK TO MUCH WETTER WEATHER (SIMILAR TO
WHAT WE SAW IN JANUARY) FOR MULTIPLE DAYS, SO CONFIDENCE IS HIGH
FOR THE CHANGE. HELPING THE HEALTHY RAIN AMOUNTS WILL BE PW VALUES
UP TO 1.25" (NEAR RECORD FOR THE MONTH OF MARCH) WITH A SSW
ISENTROPIC FLOW OF 50-55 KTS. RAIN WILL MOVE ACROSS OUR REGION
LAST SATURDAY INTO THE FIRST HALF OF SUNDAY WITH RAIN FORECAST TO
SWITCH TO SHOWERS AND POSSIBLE THUNDERSTORMS BEHIND THE FRONT. BY
SUNDAY AFTERNOON MANY LOCATIONS WILL LIKELY PICK UP MORE THAN 1"
WITH MUCH HIGHER AMOUNTS FORECAST FOR COASTAL MOUNTAINS (LOCALLY
OVER 4"). COULD SEE SOME HYDRO PROBLEM SATURDAY NIGHT.
TWO ADDITIONAL SYSTEMS ARE SLATED TO MOVE THROUGH BEHIND THE FIRST
ONE WITH TIMING CENTERING ON SUNDAY AND MONDAY. CURRENT THINKING
IS THE ONE FOR SATURDAY INTO SUNDAY WILL BE THE STRONGEST WITH THE
SECOND STRONGEST ON SUNDAY AND THE "WEAKEST" ON MONDAY. WE WILL
NEED TO KEEP AN EYE ON MODEL TRENDS DUE TO PROBLEMS IN THE PAST
WITH RAPID SERIES OF STORMS. IT HAS OCCASIONALLY SURPRISED US WITH
SYSTEMS THAT WERE EXPECTED TO BE WEAKER ACTUALLY TURNING OUT TO BE
THE STRONGEST OF THE SET OF VICE VERSA.
A RIDGE WILL BRIEFLY REBUILD BEHIND THE THIRD SYSTEM BEFORE
ANOTHER ROUND OF RAIN (A VERY NICE ATMOSPHERIC RIVER SETUP) IS
POISED FOR NEXT THURSDAY. 8 TO 14 DAY OUTLOOK GREATLY FAVORS ABOVE
NORMAL RAINFALL SUGGESTING MORE RAIN BEYOND NEXT THURSDAY.
10 DAY RAINFALL TOTALS SHOULD BE IMPRESSIVE WITH URBAN SPOTS
POSSIBLY LOOKING AT 4" TO 6" (LOCALLY MORE) WITH LOCALLY MORE THAN
A FOOT FOR COASTAL RANGES. THESE ARE PRELIMINARY VALUES, SO
WILL FEEL MORE CONFIDENT ABOUT THE VALUES ONE WE ARE WITHIN THE
CNRFC RANGE.
OBVIOUSLY, RAINFALL AMOUNTS THIS GREAT WILL CAUSE HYDRO PROBLEMS
AROUND OUR REGION. WHAT WILL BE CRITICAL IS HOW MUCH OF A BREAK WE
GET BETWEEN EACH SYSTEM. PEOPLE AROUND THE SAN FRANCISCO AND
MONTEREY BAY REGION (ESPECIALLY THOSE IN FLOOD-PRONE LOCATIONS)
SHOULD KEEP A CLOSE WATCH ON THE LATEST FORECASTS.
&&
.AVIATION...AS OF 10:18 AM PST TUESDAY...DESPITE THAT BRIEF
REDUCTIONS IN VIS/CIGS EARLY AROUND SFO AND THE APPROACH...VFR
CONDITIONS WILL PREVAIL. A WEAK BOUNDARY WILL DRIFT IN FROM THE
NORTH LATER TODAY BRINGING LOWERING CIGS TO MUCH OF THE REGION.
PREVIOUS FORECAST HAD MENTION OF CIGS TONIGHT/WEDNESDAY AM AND
LATEST GUIDANCE CONTINUES TO INDICATE MVFR CIGS TOMORROW...POSS
IFR AT TIMES. CONF IS NOT THAT HIGH TOMORROW MORNING GIVEN THE
DISSIPATING COLD FRONT...BUT WILL LEAVE CIGS IN FOR NOW.
VICINITY OF KSFO...VFR THROUGH EARLY TONIGHT. MVFR CIGS DEVELOP
LATE TONIGHT. CIGS WILL POSS IMPACT THE AM RUSH.
SFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...VFR TODAY. MVFR TO IFR CIGS WED AM.
&&
.MARINE...AS OF 09:48 AM PST TUESDAY...LIGHT TO MODERATE WINDS
WILL PREVAIL OVER THE COASTAL WATERS TODAY WITH HIGH PRESSURE IN
PLACE. WINDS WILL INCREASE MIDWEEK AS A STORM SYSTEM MOVES THROUGH
THE REGION. A LARGER LONG PERIOD WEST SWELL WILL ARRIVE LATER IN
THE WEEK AND PERSIST THROUGH THE WEEKEND AS A SERIES OF STORMS
ENTER THE AREA.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDAY...NONE.
PUBLIC FORECAST: RGASS
AVIATION: MM
MARINE: MM
VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREAHazardous weather outlook, Mar 1, 5:39 AM PST, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO CA 539 AM PST TUE MAR 1 2016 CAZ006-505>513-516>518-528>530-021345- SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST- EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL PARK- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 539 AM PST TUE MAR 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA. .DAY ONE...TODAY AND TONIGHT WARM TEMPERATURES WITH GENERALLY DRY CONDITIONS CAN BE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SIGNIFICANT WEATHER PATTERN CHANGE WILL DEVELOP BY THE UPCOMING WEEKEND. THE FIRST IN A SERIES OF POTENTIALLY WET STORM SYSTEMS WILL MOVE THROUGH THE SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA OVER THE WEEKEND. THIS STORM HAS THE POTENTIAL TO PRODUCE: * HEAVY RAIN...ESPECIALLY FROM SATURDAY EVENING THROUGH EARLY SUNDAY MORNING. HEAVY RAIN COULD LEAD TO LOCAL URBAN FLOODING IN LOW LYING AREAS. * STRONG WINDS...MAINLY FROM LATE SATURDAY THROUGH SATURDAY NIGHT. STRONG WINDS COULD TOPPLE TREES AND BRING DOWN POWER LINES. POWER OUTAGES ARE POSSIBLE. ADDITIONAL SYSTEMS ARE LIKELY LATER ON SUNDAY AND MONDAY. PLEASE MONITOR THE LATEST WEATHER REPORTS FOR UPDATES ON THIS EXPECTED CHANGE TO WET AND WINDY WEATHER CONDITIONS.
Nearby
Small Craft Advisories in California, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.